# SDR DHL2005742510

- Difficulty date: October 4, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSE OUT WEB LEFT AT STA 354 S-15 - 17L HAS ELONGATED HOLES, GOUGES AND EXFOLIATED CORROSION.  REMOVED WEB, FABRICATED AND INSTALLED SHEAR WEB 15 X 4.2 INCHES FROM 7075-T6 .040 SRM 51-40-2, 51-20-1 AND 51-10-2.
